# SDR RAIA201101210002

- Difficulty date: January 21, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 17,902 hours, 16,694 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE APU FAILED WITH THE APU BLEED VALVE OPEN INDICATION AND BURNING SMELL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE APU.  SYSTEM OPS CHECKED GOOD.
